# SDR UPS00433694

- Difficulty date: September 2, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN ENTRANCE DOOR UPPER FWD EMERGENCY LIGHT OUT.  RELAMPED, OPS CHECK GOOD.
